Opuscula Math. 27, no. 1 (2007), 25-36

 
Opuscula Mathematica

Construction of algebraic-analytic discrete approximations for linear and nonlinear hyperbolic equations in R2. Part I

Mirosław Luśtyk
Mykola Prytula

Abstract. An algebraic-analytic method for constructing discrete approximations of linear hyperbolic equations based on a generalized d'Alembert formula of the Lytvyn and Riemann expressions for Cauchy data is proposed. The problem is reduced to some special case of the fixed point problem.

Keywords: algebraic-analytic approximation, d'Alembert type formula, Riemann functions, fixed point problem.

Mathematics Subject Classification: 35B05, 65F05.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Mirosław Luśtyk, Mykola Prytula, Construction of algebraic-analytic discrete approximations for linear and nonlinear hyperbolic equations in R2. Part I, Opuscula Math. 27, no. 1 (2007), 25-36

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.